# SDR AALA202402284628

- Difficulty date: January 29, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,727 hours, 26,850 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1121 Lbl18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU ENCLOSURE WEB AT STA 1121, LBL 18. INSTALLED DOUBLER REPAIR PER SRM 51-70-13.
